# SDR SWAA950017

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Air Temp Probe
- Part number: 102AH2AG
- Condition: Inop
- Location: Capt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 AIR TEMP PROBE LIGHT ILLUMINATED IN FLIGHT.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED TOTAL AIR TEMP PROBE PER BOEING M/M.
